Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Logarithms of matrices


Author: Burrell W. Helton
Journal: Proc. Amer. Math. Soc. 19 (1968), 733-738
MSC: Primary 15.35
DOI: https://doi.org/10.1090/S0002-9939-1968-0227197-2
MathSciNet review: 0227197
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Bellman, Introduction to matrix analysis, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1960. MR 0122820
  • [2] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, $ 4$th ed., Oxford Univ. Press, London, 1965.
  • [3] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • [4] Von Mitio Nagumo, Einige analytische Untersuchungen in linearen metrischen Ringen, Japan. J. Math. 13 (1936), 61-80.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.35

Retrieve articles in all journals with MSC: 15.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227197-2
Article copyright: © Copyright 1968 American Mathematical Society